... similar side effect from this drug?
Hi gmwood ~
You mentioned a low mg. but didn't say what that was. I was taking 1/2 to 1 tablet each night of 100mg. I didn't have that type of side effect and I can imagine that you are quite bothered by this... as would I be. The side effect I had was feeling like I had a hangover the next day and could just about function. The only reason I would EVER take this now is if my ATIVAN (1-2 mg tablet at night) for some reason didn't work...
Talk with your doctor, okay??? Are you taking anything else??? Any thing at all like over the counter stuff??? I cannot imagine what could be interacting with it though.
Are you dealing with "anxiety" type of issues??? The only thing that I can think of if you are taking a medication for one thing... that overly exacerbates another condition like anxiety... thus perhaps the studdering because it is causing over stimulation.
I hope someone else can also give you insight here but I surely would be talking with your doctor.
Peace and blessings to you,
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2012 • 4 answers
Posted 25 Feb 2012 • 1 answer
Posted 21 Aug 2015 • 3 answers
Posted 22 Oct 2015 • 2 answers
Posted 21 May 2016 • 4 answers